# SDR SWIA202265779

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 693.0 BULKHEAD LOWER CAP ANGLE HAS LIGHT CORROSION AT APPROX STR 26R-26L AT FASTENER LOCATIONS.    (C CHECK RO 5/23/22)    REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS OF MHIRJ REO 690-53-41-306 REV. -- DATED: 2022-03-28.  / PRESSURE CHECK GOOD.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
